# SDR DALA1308446802

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1383
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL FITTING HAS CORROSION ON FWD SIDE AT STA 1383.  REPLACED FITTING IAW SRM 51-40-02, PG 10 AND 51-40-04, PG 3.
